MathSciNet Relay Station
MathSciNet bibliographic data
MR593601 14E15 (14M10)
Barattero, Rosalba; Zatini, Elsa Relations between the type of a point on an algebraic variety and the type of its tangent cone. J. Algebra 66 (1980), no. 2, 386–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement